MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROGESTERONE REAGENT KIT; RADIOIMMUNOASSAY, PROGESTERONE

A.I.D.D LONGFORD ARCHITECT PROGESTERONE REAGENT KIT; RADIOIMMUNOASSAY, PROGESTERONE
Model Number 7K77-25
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Was this device service by a third party? no.An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The male user of the architect i1000sr reported a splash to the eye with the architect progesterone control.His eyes were flushed with water and saline.The user was wearing a lab coat and gloves, but not eye goggles.No impact to patient management was reported.
 
Additional Manufacturer Narrative
This follow up is submitted to populate fields d8 and/or h6 with data that had previously been provided in field h10.There is no change to the content of the data.
 
Additional Manufacturer Narrative
Use error may have contributed to the complaint issue regarding the use of personal protective equipment (ppe) while using the product.No protective eyewear as per product labeling was in use at the time of the incident.No trends or similar issues for splashing/exposure as described in this ticket were identified.Manufacturing documentation for the likely cause lot did not identify any issues associated with the complaint issue.Labeling was reviewed and found to adequately address the biological and chemical safety hazards that may exist including the wearing of personal protective equipment (ppe).Based on the investigation no systemic issue or product deficiency was identified.

Brand Name
ARCHITECT PROGESTERONE REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROGESTERONE
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11700441
Report Number3005094123-2021-00070
Device Sequence Number3998107
Product Code JLS
UDI-Device Identifier00380740014919
UDI-Public00380740014919
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model Number7K77-25
Device Catalogue Number07K77-25
Device Lot Number22526UI00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer06/25/2021
07/12/2021
Initial Report FDA Received Date04/21/2021
Supplement Report FDA Received Date06/25/2021
07/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR MOD, 01L86-01, I1SR02332; ARC I1000SR MOD, 01L86-01, I1SR02332; ARC I1000SR MOD, 01L86-01, I1SR02332; ARC PROGEST CTL, 07K77-10, UNKNOWN